# SDR SWIA2020081151751

- Difficulty date: July 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 39,640 hours, 33,770 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 SEAT TRACK WAS  CORRODED BETWEEN BS 559 TO 559+80.   REMOVED AND REPLACED THE SEAT TRACK WITH NEWLY FABRICATED SEAT TRACK IAW AMM.
